DrugWebStore
Home | A-Z Brands | A-Z Categories | A-Z Products |  Prescription Drugs
Categories
Adult Cold Medicine Adult Cold Medicine
Allergy & Sinus Medicine Allergy & Sinus Medicine
Antacid Tablets Antacid Tablets
Antibiotics & Antiseptics Antibiotics & Antiseptics
Aspirin Aspirin
Childrens Cold Medicine Childrens Cold Medicine
Childrens Pain & Fever Reducers Childrens Pain & Fever Reducers
Cough Drops & Sore Throat Cough Drops & Sore Throat
Fiber & Laxatives Fiber & Laxatives
Non-Aspirin Pain Relief Non-Aspirin Pain Relief
Sleep Aids Sleep Aids
View All Categories
Multi Symptom Cold and Flu Relief Liquid, Nighttime
Multi Symptom Cold and Flu Relief Liquid, Nighttime
Size: 8 Oz
Item #: D002163
Brand: Zicam
Category: Cough, Cold & Flu >> Adult Cold Medicine
Price: $6.25 - $6.99

No more available sizes

Bookmark and Share
Compare:
Seller Seller Rating Description Price
Drugstore Rate This Merchant
Rate This Seller
7 Ratings
In Stock! $6.99
AmericaRx Rate This Merchant
Rate This Seller
3 Ratings
Out of Stock! $6.25
Hocks Rate This Merchant
Rate This Seller
1 Ratings
Out of Stock! $6.38
Details:

Pain Reliever, Fever Reducer, Antihistamine, Cough Suppressant, ExpectorantTemporarily relieves common cold and flu symptoms: nasal and sinus congestion; cough due to minor throat and bronchial irritation; minor aches and pains; sore throat, muscular aches, headache, fever, runny nose, watery eyes, sneezing. Add to any beverage.Take only as directed - see overdose warning. Only use enclosed measuring cup designed for use with this product. Adults and children 12 years and over: Add 2 tablespoons (Tbsp) or 30 mL to 6-8 ounces of hot or cold beverage (tea, juice, soda) or take dirAlcohol warning: If you consume 3 or more alcoholic drinks per day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Taking more than the recommended dose (overdose) may caEach 15 mL (1 Tablespoon): Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Doxylamine Succinate 6.25 mgAcesulfame Potassium; Disodium EDTA; Glycerin; Hydroxyethylcellulose; Polyethylene Glycol; Potassium Sorbate; Purified Water; Sodium Chloride; Sucralose

Related Products
Fast Acting Nasal Spray (25% Bonus)
Fast Acting Nasal Spray (25% Bonus) 1.25 fl oz (14.8 ml)
4-Way
Price: $7.49
More Detail
Fast Acting Nasal Spray (25% Bonus)
Fast Acting Nasal Spray (25% Bonus) 0.63 fl oz (14.8 ml)
4-Way
Price: $5.59
More Detail
Non-Drowsy, Coated Caplets
Non-Drowsy, Coated Caplets 40 ea
Advil
Price: $10.99
More Detail
Sinus & Cold, Caplets
Sinus & Cold, Caplets 20 ea
Aleve
Price: $9.99
More Detail
Customer Reviews
Write An Online Review:
Name:
Your Email:
Title:
Review:
NewsLetters
Brands
Acetaminophen Acetaminophen
Advil Advil
Afrin Afrin
Alavert Alavert
Aleve Aleve
Alka-Seltzer Alka-Seltzer
Anacin Anacin
Bacitracin Bacitracin
Bayer Bayer
Benadryl Benadryl
Benefiber Benefiber
Breathe Right Breathe Right
Cepacol Cepacol
Chloraseptic Chloraseptic
Claritin Claritin
Dulcolax Dulcolax
Excedrin Excedrin
Glucerna Glucerna
Ibuprofen Ibuprofen
Metamucil Metamucil
Motrin Motrin
Mucinex Mucinex
Mylanta Mylanta
Nicorette Nicorette
Preparation H Preparation H
Rite Aid Rite Aid
Robitussin Robitussin
Sudafed Sudafed
Theraflu Theraflu
Triaminic Triaminic
Tums Tums
Tylenol Tylenol
Vicks Vicks
Zyrtec Zyrtec
Zicam Zicam
View All Brands
Home | About Us |  Contact Us | Privacy Policy | Site Map
© 2009-2010 drugwebstore.com, All Rights Reserved.
Disclaimer: Information on this site is provided for informational purposes and is not meant to substitute for the advice provided by your own physician or other medical professional. Read our full Disclaimer